Has anyone lost weight when taking Elysium supplements

Dienogest

I was prescribed the Valette 7 years ago when I had no bleeding and very severe acne for several months after stopping the Diane35. I stopped taking Diane35 because I couldn't cope with the constant migraines.

In the beginning I tolerated the Valette very well and didn't feel anything negative or at least didn't want to perceive it, it was also very safe, even if I often deviated from the daily intake time (e.g. slept longer on the weekend, different time zones). I could really only recommend it.

Now that I can't stand myself at all at the moment, somehow feel a deep sadness and great disappointment in me, get real anxiety and often have to cry, all for no reason, and it just doesn't get better, I googled it and I came across the side effects of my pill and it's terrifying, a lot actually applies to me:

Migraines (is still there, but thanks to Formigran I have it more or less under control), states of anxiety, depression, constant tiredness, sexual listlessness, at times really badly swollen, painful breasts, gastrointestinal problems, eye complaints (stabbing, burning ones almost every morning Eyes), often sudden nausea, tremors and coldness (no doctor has found anything so far), etc .. If I take it seriously, it is quite a range. I thought I have a psychological problem and the doctors see me as a hypochondriac because nothing has ever been / will be found. I really only go to the doctor, if it is really tough, there is no other way professionally. It can be a lot, but there is nothing you can do about it. Doctors!!

So, I was really seriously considering stopping her now, maybe some things will really improve. I hope so. At least the really annoying symptoms and, to my friend's love, the sexual listlessness. ;-) I'm just afraid that the migraines will get even worse or that the lowering of the hormone level will torment me even longer than usual.: -S I also hope that the acne will stay away completely now, at just under 30 it will be actually over with the acne time !?

Regarding the "side effects" of weight gain, I can only say that in the 7 years I have often fluctuated between 54 and 65 kilos, but without a diet in both senses. I can't say whether this comes from the pill. Then maybe I will see in the future.

Entered on January 20, 2010 as data record 21634
Report abuse